# SDR HNAA2022032400126

- Difficulty date: March 23, 2022
- Submitted: March 24, 2022
- Operation: Air carrier
- Aircraft: N654AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145437
- Aircraft time: 47,232 hours, 43,065 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: O
- Nature of condition: J, O
- Precautionary procedure: C, D

## Discrepancy

654     21-51  2495471  23MAR22  FWA  CLOSE
      ON T/O ROLL PACK 1 OVERHEAT MESSAGE DISPLAYED EXTINGUISHED AFTER THRUST LEVER WAS RETARDED. IN MANUAL MODE.
                                              
FACT  23MAR22  03:18  MDT
            INSPECTED #1 PACK & FOUND BOTH SLEEVES AT Y-DUCT AFT OF THE DUAL TEMP CONTROL VALVE LEAKING.INSTALLED
            NEW SLEEVES PER AMM 21-60-01.OPERATED #1 PACK WITH ENGINE BLEEDS AT TAKE OFF POWER OPS & LEAK CHECK
            GOOD.
